JournalsrmiVol. 8 , No. 1pp. 45–67

Hardy Space Estimates for Multilinear Operators, I

  • Ronald R. Coifman

    Yale University, New Haven, USA
  • Loukas Grafakos

    University of Missouri, Columbia, USA
Hardy Space Estimates for Multilinear Operators, I cover
Download PDF

Abstract

In this article, we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under these assumptions we prove a Holder-type inequality in the HpH^p space context.

Cite this article

Ronald R. Coifman, Loukas Grafakos, Hardy Space Estimates for Multilinear Operators, I. Rev. Mat. Iberoam. 8 (1992), no. 1 pp. 45–67

DOI 10.4171/RMI/116